Colonius, Fritz; Fabbri, Roberta
Controllability for systems with slowly varying parameters
ESAIM: Control, Optimisation and Calculus of Variations, Tome 9 (2003) , p. 207-216
Zbl 1063.93006 | MR 1957099
doi : 10.1051/cocv:2003010
URL stable : http://www.numdam.org/item?id=COCV_2003__9__207_0

Classification:  93B05,  93C70
For systems with slowly varying parameters the controllability behavior is studied and the relation to the control sets for the systems with frozen parameters is clarified.

Bibliographie

[1] Z. Artstein, Stability in the presence of singular perturbations. Nonlinear Anal. TMA 34 (1998) 817-827. MR 1636588 | Zbl 0948.34029

[2] Z. Artstein and V. Gaitsgory, Tracking fast trajectories along a slow dynamics: A singular perturbations approach. SIAM J. Control Optim. 35 (1997) 1487-1507. MR 1466912 | Zbl 0908.49002

[3] I.U. Bronstein and A.Ya. Kopanskii, Smooth Invariant Manifolds and Normal Forms. World Scientific (1994). MR 1337026 | Zbl 0974.34001

[4] F. Colonius and W. Kliemann, The Dynamics of Control. Birkhäuser (2000). MR 1752730 | Zbl 1020.93500

[5] F. Colonius and W. Kliemann, On dynamic bifurcations in control systems, in Proc. IFAC Symposium on Nonlinear Control Systems (NOLCOS '01), 4-6 July 2001. St. Petersburg, Russia (2001) 140-143.

[6] J. Fischer, R. Guder and E. Kreuzer, Analyzing Perturbed Nonlinear Dynamical Systems, in Proc. 9th German-Japanese Seminar “Nonlinear Problems in Dynamical Systems”. Straelen, Germany (to appear).

[7] G. Grammel, Averaging of singularly perturbed systems. Nonlinear Anal. TMA 28 (1997) 1855-1865. MR 1432637 | Zbl 0876.34053

[8] G. Grammel and P. Shi, On the asymptotics of the Lyapunov spectrum under singular perturbations. IEEE Trans. Automat. Control 45 (2000) 565-568. MR 1762878 | Zbl 0978.93043

[9] S.M. Grünvogel, Lyapunov Spectrum and Control Sets, Dissertation Universität Augsburg. Augsburger Mathematische Schriften No. 34, Wißner Verlag, Augsburg (2000). MR 1771550 | Zbl 0998.93503

[10] S.M. Grünvogel, Lyapunov exponents and control sets near singular points. J. Differential Equations (to appear). MR 1949438 | Zbl 1059.93013

[11] H.K. Khalil, Nonlinear Systems. Prentice Hall (1996). Zbl 1003.34002

[12] P.V. Kokotovic, H.K. Khalil and J. O'Reilly, Singular Perturbation Methods in Control: Analysis and Design. Academic Press (1986). Zbl 0646.93001

[13] M.S. Soliman and J.M.T. Thompson, Stochastic penetration of smooth and fractal basin boundaries under noise excitation. Dynam. Stability Systems 5 (1990) 281-298. MR 1082417 | Zbl 0726.70020

[14] D. Szolnoki, Algorithms for Reachability Problems, Dissertation. Institut für Mathematik, Universität Augsburg, Augsburg (2001).

[15] D. Szolnoki, Set oriented methods for computing reachable sets and control sets. Discrete Contin. Dynam. Systems Ser. B (submitted). MR 1974152 | Zbl 1120.93007

[16] A. Vigodner, Limits of singularly perturbed control problems with statistical dynamics of fast motions. SIAM J. Control Optim. 35 (1997) 1-28. MR 1430280 | Zbl 0882.49001